Clinically significant gastropathy associated with nonsteroidal antiinflammatory drug use in children with juvenile rheumatoid arthritis.

@article{Keenan1995ClinicallySG,
  title={Clinically significant gastropathy associated with nonsteroidal antiinflammatory drug use in children with juvenile rheumatoid arthritis.},
  author={Gregory F Keenan and Edward H. Giannini and Balu H. Athreya},
  journal={The Journal of rheumatology},
  year={1995},
  volume={22 6},
  pages={1149-51}
}
OBJECTIVE To estimate the frequency of documented clinically significant gastrointestinal (GI) side effects secondary to nonsteroidal antiinflammatory drugs (NSAID) therapy and to describe the adverse events. METHODS Computerized medical records of 702 patients with juvenile rheumatoid arthritis (JRA) administered NSAID were searched for the occurrence of clinically significant gastropathy (esophagitis, gastritis, peptic ulcer disease). RESULTS Five children were identified who had a total… CONTINUE READING